# SDR AUS20040395

- Difficulty date: May 11, 2004
- Submitted: July 22, 2004
- Operation: General aviation
- System (JASC): 2564 · Life Raft
- Part: Life Raft
- Part number: 710FAUL2901104
- Part serial: 7UL00146
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LIFERAFT HOLED IN TOP, ROOF AND FLOOR CHAMBERS. INVESTIGATION FOUND THE HOLES HAD OCCURRED DURING INITIAL PACKING ATMANUFACTURE.
